Your question is rather disturbing, to say the least. I hope no one answers this for you as it sounds like you might intend on over-dosing. If you need someone to talk to about your problems, please feel free to let it all out here. We are all really good listeners/readers and no one is going to sit in judgement of you. I hope you are okay at this point and will in fact post again. I hope to hear from you again if you need some one to talk with.
- Prazosin Information for Consumers
- Prazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2010 • 1 answer
Posted 6 Nov 2010 • 1 answer
Polythiazide/Prazosin - I take prazosin + amlodipine. I urinate frequently at night to the point of?
Posted 14 Feb 2011 • 4 answers
Posted 20 Mar 2012 • 2 answers
Posted 8 Jul 2013 • 3 answers